FDC cover

Fractional Differential Calculus

Volume: 10

Year: 2020


Issue: 2 (December, 2020)
Article number / DOI Authors / Title Pages Abstract Article
10-10 M. Palani, A. Usachev: Successive approximations of solutions to the Caputo fractional differential equations 153–167 View View
10-11 Seth Kermausuor: Generalized Ostrowski-type inequalities for s-convex functions on the coordinates via fractional integrals 169–187 View View
10-12 Mohsen Timoumi: Multiple solutions for fractional Hamiltonian systems locally defined near the origin 189–212 View View
10-13 Atiq Ur Rehman, Ghulam Farid, Yasir Mehboob: Mean value Theorems associated to the differences of Opial-type inequalities and their fractional versions 213–224 View View
10-14 Li Ma, Chengcheng Liu, Ruilin Liu, Bo Wang, Yixuan Zhu: On fractional mean value theorems associated with Hadamard fractional calculus and application 225–236 View View
10-15 Abdelhamid Benmezaï: Positive solutions for semipositone singular α-order (2< α <3) fractional BVPs on the half-line with Dβ-derivative dependence 237–254 View View
10-16 Satish K. Panchal, Vaijanath L. Chinchane, Asha B. Nale: On weighted fractional inequalities using generalized Katugampola fractional integral operator 255–266 View View
10-17 R. G. Foko Tiomela, F. Norouzi, G. M. N'guérékata, G. Mophou: On the stability and stabilization of some semilinear fractional differential equations in Banach spaces 267–290 View View
10-18 Ravshan Ashurov, Rakhim Zunnunov: Initial-boundary value and inverse problems for subdiffusion equations in ℝN 291–306 View View
10-19 Silvestru Sever Dragomir: Ostrowski and trapezoid type inequalities for Riemann-Liouville fractional integrals of absolutely continuous functions with bounded derivatives 307–320 View View